Ipilimumab/Nivolumab-related Opsoclonus-Myoclonus-Ataxia Syndrome Variant in a Patient with Malignant Pleural MesotheliomaMaller, Bradley*; Peguero, Edwin†; Tanvetyanon, Tawee‡Journal of Immunotherapy: November/December 2018 - Volume 41 - Issue 9 - p 411–412 doi: 10.1097/CJI.0000000000000228 Clinical Studies Buy Abstract Author InformationAuthors Article MetricsMetrics Introduction: Ipilimumab and nivolumab are immune-checkpoint inhibitors commonly used for melanoma. The combination is being investigated for its efficacy against several types of cancer, including malignant pleural mesothelioma. Although immune-related adverse events have been reported in patients receiving immune-checkpoint inhibitors, opsoclonus-myoclonus-ataxia syndrome has never been previously described. Case Presentation: We describe a 74-year-old male with malignant pleural mesothelioma who presented with opsoclonus and marked truncal ataxia ∼10 weeks following immunotherapy with ipilimumab and nivolumab. No myoclonus was present. Oligoclonal bands were detected in cerebrospinal fluid. Treatment with methylprednisolone and intravenous immunoglobulin along with clonazepam and valproic acid resulted in a rapid clinical improvement. A follow-up visit 2 months afterward showed a resolution of opsoclonus and he was able to walk with cane. Conclusions: A variant of opsoclonus-myoclonus-ataxia syndrome may occur following treatment with ipilimumab and nivolumab. *Department of Internal Medicine, University of South Florida Morsani College of Medicine †Neuro-Oncology Program ‡Thoracic Oncology Department, H. Lee Moffitt Cancer Center and Research Institute, Tampa, FL Reprints: Bradley Maller, University of South Florida Morsani College of Medicine, Tampa, FL 33612 (e-mail: email@example.com). Received March 5, 2018 Accepted April 8, 2018 Copyright © 2018 Wolters Kluwer Health, Inc. All rights reserved.